# SDR ASAA2019040868924

- Difficulty date: April 6, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N298AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60583
- Aircraft time: 266 hours, 84 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BACC63DF0316PA
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING AT OVERHEAD BIN LEVEL IS FLICKERING NEAR ROW 25 ON AIRCRAFT LEFT. GROUNDED - YES. FOUND DEFECT AT ROW 21, AIRCRAFT LEFT. REMOVED AND REPLACED AISLE LIGHT L01507. NO HELP. FOUND CONNECTOR D14816 DISCONNECTED. RECONNECTED AND PERFORMED EMERGENCY LIGHTS OPS TEST. OPS TEST GOOD. REF B737-900 WDM 33-51-12 AND B737-900 AMM 33-51-00.
